Bulletin of the American Mathematical Society

On singular transformations in real projective groups

H. B. Newson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 6, Number 10 (1900), 431-439.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183416304

Mathematical Reviews number (MathSciNet)
MR1557741

Zentralblatt MATH identifier
31.0152.01

Citation

Newson, H. B. On singular transformations in real projective groups. Bull. Amer. Math. Soc. 6 (1900), no. 10, 431--439. https://projecteuclid.org/euclid.bams/1183416304


Export citation